# SDR QXEA2008110601144

- Difficulty date: October 25, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 4,815 hours, 4,852 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 - LT INBOARD SEAT TRACK HAS CORROSION BETWEEN STA X664 AND X 666.  BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS REF RD 8/4-53-884.  REMOVED NR 8 SEAT TRACK IAW Q400 SRM 51-40-07.  MATCH DRILLED NEW SEAT TRACK AND INSTALLED SEAT TRACK IAW -8 Q400 SRM 51-40-07, 51-40-15 AND 51-42-05.
